# SDR UIEA200400120

- Difficulty date: July 7, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7773961
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GT 8237/03 RMS/DOV AUTO FAIL LIGHT CAME ON DURING FLIGHT:  AUTO FAIL LIGHT CAME ON DURING CLIMB ABOUT 8000 FT A/C ALTITUDE OUTFLOW VALVES .2500 CLOSED USED MANUAL IAW ABNORMAL CHECK LIST TO CONTROL DIFFERENTIAL PRESSURE AT 4 PSID CONTINUED FLIGHT.  GOING THROUGH FL 220 DIFFERENTIAL PRESSURE WENT TO 9.5 PSID, RATE OF CLIMB MAX OUT,  BOTH PRESSURE RELIEF LIGHTS CAME ON, CABIN ALTITUDE WAS GOING THROUGH 10,000 FT.  CABIN ALTITUDE MAX OUT AT 14,500 FT DESCENDED AIRCRAFT TO 10,000 FT.  ALL INDICATION CAME BACK TO NORMAL.  USED MANUAL CONTROL TO 4 PSID, AND DIVERTED.  COMPLETED PRESSURIZATION CHECK IAW MM.  UNABLE TO DUPLICATE PROBLEMS.  AS PRECAUTION, CHANGED CABIN PRESSURE CONTROLLER, AND PRESSURIZED AC TO MM REF.
